# SDR AALA2020043099002

- Difficulty date: April 28, 2020
- Submitted: April 30, 2020
- Operation: Air carrier
- Aircraft: N727AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33541
- Aircraft time: 26,794 hours, 2,961 cycles
- System (JASC): 3431 · Localizer/VOR System
- Part: Module
- Part number: 4089500901
- Condition: Faulty
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: ON NATA BETWEEN 58N040W AND 57N050W AT AOORIX 15002, THE ROLL  WINDOW OF THE FMA WENT BLANK.  THE LNAV SELECT BUTTON ON MCD ALSO DISENGAGED. ROLL WINDOW ON BOTH CA AND FO SIDE BOTH BLANKED. FLIGHT CREW WAS UNABLE TO RESELECT LNAV. THE FLIGHT PATH WAS ESTABLISHED 1 NM OFF AIRWAT  CENTER LINE TO RIGHT. THERE WERE NO WARNINGS OR INDICATIONS OTHER THAN OBSERVING A/C STARTING TO TRACK RIGHT OF TRACK (COURSE). IAW FIM 34-31-00-810-842 AND 45-10-00 REMOVED AND REPLACED IOM-004 INPUT/OUTOUT MODULE. IAW AMM 31-41-11-000-801 SOFTWARE ADDED. IAW AMM 31-41-11-420-806 LRU TEST APPLIED PASSED LNAV OPERATIONS SHOW NO FAULTS FOUND.
